# SDR YV3R2019012200069

- Difficulty date: April 17, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Aircraft: XB-NT
- Make and model: Robsin R44
- Aircraft serial: 2320
- Aircraft time: 4,200 hours
- Engine: Lyc O540F1B5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 9078
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HYDRAULIC SERVO P/N: D212-1 HAD AN OIL LEAK.
